# SDR UIEA2011121800719

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,429 hours, 20,584 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT F/A SEAT EMERGENCY FLASHLIGHT INOPERATIVE.  ITEM TRANSFERRED TO MDDR 28497. MEL 25-63-04.
